# SDR TRBA2008053

- Difficulty date: May 15, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 22,816 hours, 24,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPC
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT EMERGENCY LIGHT BY THE MAIN PAX DOOR HAS TWO BULBS INOPERATIVE.  REMOVED AND REPLACED BULBS AND PERFORMED OPT CK IAW JIC NR 33-50-00.
